Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24834
Title: On Reich's strong convergence theorem for asymptotically nonexpansive mappings in Banach spaces
Authors: Chang, SS
Lee, HWJ 
Chan, CK 
Keywords: Asymptotically nonexpansive mapping
Fixed
Iterative scheme
Issue Date: 2007
Publisher: Pergamon Press
Source: Nonlinear analysis : theory, methods and applications, 2007, v. 66, no. 11, p. 2364-2374 How to cite?
Journal: Nonlinear analysis : theory, methods and applications 
Abstract: The purpose of this paper is to study Reich's strongly convergence theorems for asymptotically nonexpansive mappings in Banach spaces. Under some general conditions an affirmative partial answer to Reich's open question is given and some recent results are improved and generalized.
URI: http://hdl.handle.net/10397/24834
ISSN: 0362-546X
DOI: 10.1016/j.na.2006.03.025
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Jul 8, 2018

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
0
Citations as of Jul 15, 2018

Page view(s)

73
Last Week
0
Last month
Citations as of Jul 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.